MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 33mm x 100cm (7f) equalizer balloon was selected for use in a balloon-occluded retrograde transvenous obliteration (brto) procedure.The balloon was advanced into the renal vein and inflated to nominal pressure, volume inside the balloon was less than 19cc.After a few seconds, the balloon ruptured and saline leaked.The balloon catheter was removed from the patient and the procedure was completed with a different device.

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11776921
Report Number2134265-2021-05462
Device Sequence Number4230803
Product Code MJN
UDI-Device Identifier08714729402404
UDI-Public08714729402404
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2020
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0023346158
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR